It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


My advice is to take a Vitamin B Complex (not just a multivitamin with vitamin B though). The birth control pill (any kind) can cause a loss of Vitamin B, which can affect your mood and cause depression. It's worth a try! Most women say their side effects go away within a few months, but if it doesn't for you, you may just need to try a different brand of pill or a different birth control method. I've been on Yasmin for about 6 years and love it. I was actually depressed BEFORE the pill, so I struggled with it at times now, but I'm doing great now and my best ever, so I know it isn't the pill causing it. I simply felt bad about where I was in life and had low confidence, so I had to just work on those things. If you know the pill is causing it and things weren't getting better even after a while, I'd try a different one! I wouldn't stick with something if it makes you miserable... it's just not worth it.





All times are GMT -7. The time now is 06:59 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!